# SDR SWAA2023041714392

- Difficulty date: March 9, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 58,003 hours, 34,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H SIDE FLOOR PANEL #221BF MISSING MATERIAL AT O/B CORNER<[01] FABRICATED MAIN CABIN FWD WET AREA FLOOR PANEL #221BF BY OUTSIDE VENDOR (AERO MARINE) WITH P.O #2011815 REF. DRAWING #141A5810. THIS PANEL WILL BE INSTALL ON FAULT #TTG8Q00HHHPN;[02] VERIFIED STEP 1
